Friday, July 29, 2005

Someday

I will be able to talk about something other than how I am feeling. Doc added levaquin to the meds mix and I got a new bottle of codeine laced cough syrup. I may not feel good but at least I am a little high while I'm here.

1 Comments:

At 11/05/2008 05:36:00 PM, Anonymous Levaquin Side Effects said...

My name is Chris Brown and i would like to show you my personal experience with Levaquin.

I am 50 years old. Have been on Levaquin for 21 days now. Started feeling achilles tendon pain 5 days after starting levaquin. Physician and pharmacy NEVER provided information about this side effect, as the prescribing information states they should. I never made the connection that an antibiotic could cause this side effect so I finished the regimen. Six months later, including three months of physical therapy, walking better, though still feel occassional pain. Fault is with physician and pharmacist. Levaquin is an important drug for fighting infections, but should be prescribed second line. There are other proven options to try first. Indiscriminate use by physicians is causing needless side effects and dramtically increasing resistance problems.

I have experienced some of these side effects-
Achilles tendon damage, wrist pain

I hope this information will be useful to others,
Chris Brown

 

Post a Comment

<< Home